# SDR SWAA2024062586006

- Difficulty date: May 15, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER WEB CRACK AT LBL 15.04' CENTER WING REAR SPAR VAPOR BARRIER WEB CRACK AT LBL 32.5'<[01] REPAIRED DAMAGE AREAS (TWO SIDES) AT CENTER WING REAR SPAR VAPOR BARRIER AS PER SRM 51-70-04-2R-10.MATERIAL USED EY 3804 A/B PO 2066573 PLUS HCS2201 PO 1775890 ; BMS9-3-120 CL7 PO 1690463;[02] VERIFIED FINAL STEP 1 ; AUDIT C/W REF MPM 52-02-02
